Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

ADHD Patch Daytrana Recalled

Filed June 10th, 2008 amy

Two lots of attention deficit hyperactivity disorder (ADHD) skin patches are being recalled because some people could have difficulty removing the release liner, or backing material, of the patch before applying it to the skin. This recall is simply due to the defect in manufacturing, and not for a safety reason. Recalled Daytrana patch lots are numbers 2750211 and 2764111.

In a press release, Noven’s President and Chief Executive Officer commented: “The Daytrana product enhancements implemented in 2007 generally improved the ease of use of Daytrana and substantially reduced complaint rates, but they have not fully resolved the issue. We have recently identified a probable root cause, as well as several possible solutions, and testing is underway to confirm our belief that we are headed toward resolution of this issue.”

Noven says that despite the recall, the supply should be sufficient to ensure that patients can continue to have their Daytrana prescriptions filled at their local pharmacies.

Although not the reason for this recall, the Daytrana patch has been linked to some serious side effects, including decreased appetite, sleeplessness, sadness/crying, twitching, weight loss, nausea, vomiting, tics, and affect mood swings. Aggression, new abnormal thoughts/behaviors, mania, and growth suppression have been associated with use of drugs of this type. Blurred vision may also occur.

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!